# SDR UIEA2025012300105

- Difficulty date: January 23, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 119,336 hours, 21,525 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

1.5 HOURS INTO FLIGHT, #4 OIL QUANTITY DROPPED TO 6 QTS.  AT ABOUT 2.5 HOURS, QTY SHOWED 0.  AT ABOUT 3 HOURS, OIL PRESSURE DROPPED TO 13 PSI AT LANDING.    STATUS MESSAGE ENG 4 OIL PRESS( CHECK OIL IND, IND AT 0, VISUALLY CHECK OIL CAPACITY, CAPACITY AT 0. PER MCC INSPECT MAGNETIC CHIP DETECTOR IAW AMM 79-21-00, FOUND CONTAMINATION & LOTS OF METAL DEBRIS. MCC NOTIFIED. LP 1810379 P2: CHK EICAS MSG, ENG LOW OIL PRESS, 0 PSI. AS PER MCC, ADD OIL QTY TO 20, THEN GND CRANK DRY MOTOR, FOUND NO OIL PRESSURE, NO N1 IND IAW AMM 71-00-00. MCC NOTIFIED. LP 1900155 M14: R/R #4 ENG & OPS & LEAK CHK NORMAL PER AMM 71-00-02 & W/C 71-099-02-01.
